# SDR AALA20160728007

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 66,969 hours, 10,857 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 849704
- Part serial: C1092
- Condition: Faulted
- Location: Tailskid
- Part time: 1,730 hours, 273 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

TAIL SKID DISAGREE LIGHT ILLUMINATED WHEN GEAR HANDLE PLACED IN UP POSITION. LEFT MAIN GEAR INDICATED DOWN AND LOCKED WHEN GEAR HANDLE PLACED IN OFF POSITION. LANDING GEAR DOOR LIGHTS REMAINED ILLUMINATED WHEN GEAR HANDLE PLACED IN DOWN POSITION.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE ACCOMPLISHED BITE CHECK OF PSEU WITH HARD FAILURE CARD 011 FAULT RETURNED.  REMOVED AND REPLACED PSEU AND ACCOMPLISHED TEST IAW AMM 32-09-04. SYSTEM CHECKS NORMAL.
